# SDR 97ZZZX3999

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21FH
- Make and model: Beech B-60
- Aircraft serial: P35G
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Boot
- Condition: Defective
- Location: Wing-Prop
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING AND PROPELLER DE-ICE BOOTS FAILED AFTER BEING TREATED BY A PROCESS CALLED 'NU-BOOTS' WHICH USED 'MEK' TO REFURBISH THE RUBBER.  BF GOODRICH DOES NOT APROVE THIS PROCESS.  THE OWNER HAS GROUNDed THE AIRCRAFT UNTIL ALL BOOTS ARE REPLACED.
